You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Quotient Rings of Endomorphism Rings of Modules with Zero Singular Submodule
John Hutchinson and Julius Zelmanowitz
Proceedings of the American Mathematical Society
Vol. 35, No. 1 (Sep., 1972), pp. 16-20
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038429
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Throughout this paper $(R, M, N, S)$ will denote a Morita context satisfying a certain nonsingularity condition. For such contexts we give necessary and sufficient conditions in terms of $M$ and $R$ for $S$ to have a semisimple maximal left quotient ring; respectively a full linear maximal left quotient ring, a semisimple classical left quotient ring. In doing so we extend the corresponding well-known theorems for rings (employing them in the process) to endomorphism rings.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society